# SDR UF6A970203

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Propeller: Hamstd 65500F1
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 786350R4D
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 7,275 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5705 - AIRCRAFT REPORTED PROP DEICE CWP WHILE EN ROUTE FROM ORD TO AZO.  MAINTENANCE FOUND NR 1 PROP BLADE ON NR 1 PROP ASSY HEATER MAT COMING LOOSE.  REMOVED SAME SYSTEM, OPS CHECK GOOD.  (X)
